Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An approximation theorem for a class of operators


Author: G. K. Leaf
Journal: Proc. Amer. Math. Soc. 16 (1965), 991-995
MSC: Primary 47.40
DOI: https://doi.org/10.1090/S0002-9939-1965-0182880-X
Erratum: Proc. Amer. Math. Soc. 18 (1967), 1141-1143.
Erratum: Proc. Amer. Math. Soc. 18 (1967), 1141-1142.
MathSciNet review: 0182880
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling, Sur les intégrales de Fourier absolument convergentes et leur application à une transformation fonctionelle, 9th Congrès des Mathématiciens Scandinaves, 1938.
  • [2] -, Sur les spectres des fonctions, Congrès sur L'Analyse Harmonique, Nancy, 1947.
  • [3] Y. Domar, Harmonic analysis based on certain commutative Banach algebras, Acta Math. 96 (1956), 2-66. MR 0078666 (17:1228a)
  • [4] N. Dunford, Spectral theory. II. Resolutions of the identity, Pacific J. Math. 2 (1952), 559-614. MR 0051435 (14:479a)
  • [5] -, Spectral operators, Pacific J. Math. 4 (1954), 321-354. MR 0063563 (16:142d)
  • [6] G. Leaf, A spectral theory for a class of linear operators, Pacific J. Math. 13 (1963), 141-155. MR 0150593 (27:589)
  • [7] E. R. Lorch, The integral representation of weakly almost periodic transformations in reflexive vector spaces, Trans. Amer. Math. Soc. 49 (1941), 18-40. MR 0003465 (2:224b)
  • [8] J. Wermer, The existence of invariant subspaces, Duke Math. J. 19 (1952), 615-622. MR 0050799 (14:384b)
  • [9] F. Wolf, Operators in Banach space which admit a generalized spectral decomposition, Proc. Akad. Wetensch. Ser. A 60 (1957), 302-311. MR 0090782 (19:869e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0182880-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society